# SDR FDEA201201120114

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE-RT SIDE-INTERIOR SIDE-THE OTBD MATING ANGLE FOR THE APU INLET DOOR HAS CORROSION.  THIS IS STRINGER 6 AT BS 1780-1800.  FABRICATED ANGLE IAW SRM 51-40-02, REV 105. REPAIR IS CLASSIFIED AS MAJOR.
